# SDR SIMA20140206003

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 29,122 hours, 26,845 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT FLOOR PROXIMITY STRIP LIGHT AT ENTRY TO LAVATORY HAS BROKEN WIRES.  R & R CABIN EMERGENCY EXIT FLOOR PROXIMITY STRIP LIGHT AT ENTRY TO LAVATORY IAW  AMM 33-50-12, OPERATIONS CHECKED GOOD.
